Non-arithmetic groups in Lobachevsky spaces
Publications Mathématiques de l'IHÉS, Volume 66 (1987), pp. 93-103.
@article{PMIHES_1987__66__93_0,
     author = {Gromov, Michael and Piatetski-Shapiro, I.},
     title = {Non-arithmetic groups in {Lobachevsky} spaces},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {93--103},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {66},
     year = {1987},
     mrnumber = {932135},
     zbl = {0649.22007},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1987__66__93_0/}
}
TY  - JOUR
AU  - Gromov, Michael
AU  - Piatetski-Shapiro, I.
TI  - Non-arithmetic groups in Lobachevsky spaces
JO  - Publications Mathématiques de l'IHÉS
PY  - 1987
SP  - 93
EP  - 103
VL  - 66
PB  - Institut des Hautes Études Scientifiques
UR  - http://www.numdam.org/item/PMIHES_1987__66__93_0/
LA  - en
ID  - PMIHES_1987__66__93_0
ER  - 
%0 Journal Article
%A Gromov, Michael
%A Piatetski-Shapiro, I.
%T Non-arithmetic groups in Lobachevsky spaces
%J Publications Mathématiques de l'IHÉS
%D 1987
%P 93-103
%V 66
%I Institut des Hautes Études Scientifiques
%U http://www.numdam.org/item/PMIHES_1987__66__93_0/
%G en
%F PMIHES_1987__66__93_0
Gromov, Michael; Piatetski-Shapiro, I. Non-arithmetic groups in Lobachevsky spaces. Publications Mathématiques de l'IHÉS, Volume 66 (1987), pp. 93-103. http://www.numdam.org/item/PMIHES_1987__66__93_0/

[B]1 A. Borel, Introduction aux groupes arithmétiques, Paris, Hermann (1969). | MR | Zbl

[B]2 A. Borel, Linear algebraic groups, New York, Benjamin (1969). | MR | Zbl

[G]1 M. Gromov, Hyperbolic manifolds according to Thurston and Jorgensen, Lecture Notes in Mathematics, 842, Springer-Verlag (1981), pp. 40-54. | Numdam | MR | Zbl

[G]2 M. Gromov, Rigid transformation groups. To appear. | Zbl

[M] V. S. Makarov, On a certain class of discrete Lobachevsky space groups with infinite fundamental domain of finite measure, Dokl. Ak. Nauk. U.S.S.R., 167 (1966), pp. 30-33. | MR | Zbl

[Mo] G. Mostow, Discrete subgroups of Lie groups, in Elie Cartan et les Mathématiques d'aujourd'hui, Astérisque, numéro hors série (1985), 289-309. | Numdam | MR | Zbl

[N] V. V. Nikulin, Discrete reflection groups in Lobachevsky space and algebraic surfaces, Preprint. | Zbl

[R] M. S. Raghunathan, Discrete subgroups of Lie groups, Springer (1972). | MR | Zbl

[V] E. B. Vinberg, Hyperbolic reflection groups, Usp. Math. Nauk., 40 (1985), pp. 29-66. | MR | Zbl

[Z] R. Zimmer, Ergodic theory and semisimple groups, Birkhauser, Boston (1984). | MR | Zbl